# SDR AALA201912099042

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,137 hours, 24,888 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Autobrake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTOBRAKE DISARM LIGHT ILLUMINATED AT TOUCHDOWN WITHOUT BRAKE ACTIVATION. RESET POWER. OPS CHECKS GOOD IAW AMM 32-42-00.
